The Arthur E. Schwarting Symposium is an educational conference focused on pharmacy practice for pharmacists in many settings.
This year's sympoisum had an overall topic of Drug Induced Disease from a Patient Safety perspective. This presentation deals with drug induced psychiatric issues.
|The activity met the following learning objectives for Pharmacists:|
|· Identify features of drug-induced psychosis and differentiate between drug-induced psychosis vs. psychosis associated with a medical or mental illness|
|· Articulate which substances are most likely to contribute to psychotic symptoms, including prescription medications, over-the-counter medications, and illicit substances|
|· Apply knowledge of drug-induced psychosis to patient case examples|
Released: May 13, 2021
Expires: May 13, 2024
ACPE UAN Codes
1.0 hours of CE
|The University of Connecticut School of Pharmacy is accredited by the Accreditation Council for Pharmacy Education as a provider of continuing pharmacy education.|
Pharmacists and Pharmacy Technicians are eligible to participate in this application-based activity and will receive 1.0 CE Hour for completing the activity (ACPE UAN 0009-0000-21-008-H05-P), passing the quiz with a grade of 70% or better, and completing an online evaluation. Statements of credit are available via the CPE Monitor online system and your participation will be recorded with CPE Monitor within 72 hours of submission.
Kristin Waters, PharmD, , BCPPS, BCPS
Assistant Clinical Professor
University of Connecticut School of Pharmacy
Dr. Waters has no financial relationships with any ineligible company associated with these presentations.
The material presented here does not necessarily reflect the views of The University of Connecticut School of Pharmacy or its co-sponsor affiliates. These materials may discuss uses and dosages for therapeutic products, processes, procedures and inferred diagnoses that have not been approved by the United States Food and Drug Administration. A qualified health care professional should be consulted before using any therapeutic product discussed. All readers and continuing education participants should verify all information and data before treating patients or employing any therapies described in this continuing education activity.